Learn how to use Mayo Clinic Connect
Request an Appointment
Anyone on or have taken Motegrity?? I am on it, 3 months, and just wanting comparisons/advice. Im taking it for stubborn CIC(slow-transit).
Bummer stuff. This gut issue stuff really gets me down too. It seems like such a hit and miss thing. Thankfully my internist / family practice doc lets me try all sorts of things but I have found that following the FODMAP diet, using Miralax and dulcosate sodium 100mg daily and following as closely as possible a vegan diet helps a lot. I draw up a quart/liter bottle of water every morning so I can be sure to drink that also. If I even try foods that are high FODMAP foods I am doomed to bloating and constipation for a week. That's how long it takes for my body to resolve it. I have just spent about 3 weeks nearly completely off added sugar and I am glad about that since it has stopped that stiffness I thought I'd have to live with forever. I have daily migraines so I take meds for that as well, Topiramate 150mg daily, Bupropion XL 300mg daily for a long time for catastrophic events that have left me PTSD-ish but I can't do the SSRIs and Bupropion/Wellbutrin doesn't bother me and I have 3 triptans to alternate with an extra injectable one. I'd be incapacitated without them. I've been fooling with this body for a long time and I am so fortunate that my neurologist and internist trust me as does my gynecologist. It is a balancing thing. The pandemic makes more havoc.
@ken82. Prednisone is a difficult drug because it is necessary for some people (me), but it has so many negative effects too. I now have osteoporosis and the endocrinologist I went felt it was primarily due to prednisone. I hope at some point I will be able to stop taking it, but they say “not yet”.
Jump to this post
I have to say this. I had a friend who had COPD/emphesema very bad and was on prednisone for a long time. So long that she developed osteoporosis in a very serious way such that she fractured bones when she turned over. She couldn't breathe without them. Clearly she became bedridden. Steroids are scary. Another friend has RA and depends on them for any relief at all. They are a miracle drug for some I know.
@nattyd77 Welcome to Mayo Clinic Connect. You are looking to connect with other people that have taken Motegrity so you can determine how long you need to take the drug before you can expect improvement of your symptoms.
You will see that I have moved your question into a discussion where members have previously discussed Motegrity so you could more quickly connect and get support. You will notice members like @contentandwell @ken82 @januaryjane have experience with this topic and may be a good resource for you.
I also encourage you to scroll back through the comments to find previously shared suggestions.
May I ask what you have learned about Motegrity so far?
@erikas Sorry, Erika, but I am totally unfamiliar with Motegrity! I never actually heard of it until I saw it mentioned here.
I am concerned. I have been given Motegrity for my severe contipation and slow motility from Gastroparesis.
But I also have severe atrophic gastritis which all my cells are abnormal. When reading who should not take the drug it says anyone with inflammed stomach issues such as Crohns. My doc is out for two weeks and person covering her does not know. I will ask pharmacist but so far no luck with them.
Has anyone with Severe atrophic gastritis taken this med or been told not too? I know it may help one thing but might it harm the other?
Just wondering if anyone with Gastritis has taken it.
Thanks everyone 🙂
Hi @gastrogirl, I moved your post to this discussion so you could connect with other members that are taking Motegrity like @januaryjane, @crittercaregal, and @nattyd77
Perhaps they can provide some of their experiences while you wait for your doctor to return. I would consult with your pharmacist. They should know interactions.
Have you taken the medicine yet? Who prescribed it for you?
I was in Target last night so I spoke to the CVS pharmacist there and he asked me questions and said there is no way I should be given this drug and that they need to come up with another option for me. It is not safe and it states that right on the drugs website. Which it does. It was given to me by my Gastro doc at Mayo. But my real issue is that I have multiple things going on. They are trying hard to treat my Gastroparesis but what I do to treat that will usually make my Gastritis worse, which is already severe. So I am just trying to do what is safest.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In